# SDR SWIA200819411

- Difficulty date: March 25, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 27,185 hours, 38,455 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22045404
- Part serial: 8768651
- Condition: Malfunctioned
- Location: Left
- Part time: 6,737 hours, 9,463 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT PACK PRODUCES SMOKE.  REPLACED LEFT AIR CYCLE MACHINE IAW MM 21-50-05.
